Non-Drowsy SUDAPLUS® Tablets

For effective relief from the symptoms of pain and congestion caused by sinusitis.


Overview

What it does

Non-Drowsy SUDAPLUS® Tablets help relieve the symptoms of pain and pressure caused by sinusitis, together with a stuffy nose, blocked sinuses, headache, fever, aches and pains.


How it works

The paracetamol helps bring down fever and reduce aches and pains and headaches. The tablets also contains pseudoephedrine hydrochloride to help tackle the congestion fast.

How to use

Pack shots

Active Ingredients

Paracetamol 500mg, Pseudoepehedrine hydrochloride 30mg.

Where to buy

Find your nearest Sudafed stockist

  • Bradley's Pharmacy
  • DocMorris
  • HealthExpress
  • McCabes Pharmacy
  • McMartin's Pharmacy
  • Mulligans Pharmacy
  • Sam McCauley
  • Unicare
  • Adrian Dunne
  • Hickey's Pharmacy
  • Boots

Tips and advice Tips and Advice Explore our range of tips that can help you get back to feeling your normal self, fast.
Where to buy Where to buy Find your nearest SUDAFED® stockist.